# SDR FDEA202401180086

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 72,194 hours, 26,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N38208203
- Condition: Corroded
- Location: Bs 1460 S29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT NO. 94-094 AFT CARGO STA 1460 FOUND CORROSION ON STINGER SPLICE S29 IN TWO   SPOTS. REMOVED AND REPLACED CORRODED STRINGER SPLICE AT STA. 1460 S29 IAW DWG.146N3820,   FABRICATED SPLICE CHANNEL ON VTMAE TRAVELER T24/1726453, MAJOR REPAIR
